Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What is chronic d enervation ?

what is chronic d enervation ? I have it bilateral L5S1 myotomes and I have significant reduction of the peroneal nerve action potentials bilaterally most likely is from severe axonal loss at the L5 root level, what does this mean?
Asked On : Tue, 25 Jan 2011
Answers:  1 Views:  357
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
chronic denervation of the nerve is loss of myelin covering of the nerves which helps in conduction of impulse along the nerves. there are various reasons both acute and chronic. Acute is injury to the nerve and the most common chronic cause is nutritional and destruction of nerve due to pressure over the nerve root seen in spondylosis and chronic disease like diabetes and inflammatory lesions like leprosy ,polio. so we have to find the cause of denervation in your case and treat it accordingly.
Answered: Tue, 25 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor